# SDR ALGA3121201

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N9YTNT
- Make and model: Bell 412EP
- Aircraft serial: 36414
- Aircraft time: 6,287 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 204030853037
- Condition: Corroded
- Location: Crew Door
- Component: Crew Door, Bell
- Component part number: 204030853125
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR SKIN HAS CORROSION BEYOND REPAIR LIMITS.
